# SDR CALA9800269

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19504
- Make and model: Doug DC-9-32
- Aircraft serial: 47638
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 10200074
- Condition: Inoperative
- Location: Rt De-Ice Syst
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE RT AIR CONDITIONING SUPPLY TEMP HIGH LIGHT ILLUMINATED AFTER TAKEOFF WITH SMOKE IN THE CABIN.  THE AIRFOIL ICE PROTECTION WAS ON.  THE PACK WAS TURNED OFF AND THE SMOKE DISSIPATED.  THE RT ICE PROTECTION HIGH TEMP SENSOR WAS REMOVED AND REPLACED IAW MM 30-10-6.  THE ENGINES WERE RUN WITH PACKS OPERATING AND NO DEFECTS WERE NOTED.
